# SDR MALA070066

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 20,334 hours, 22,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR FLANGE AT STA 231 BI 0.0 IS CORRODED OUT OF LIMITS.  REPAIRED IAW MESABA EO S53102 REFERENCE EAMS WORK ORDER 216422 TASK 1526.
